×

On some Banach lattices. III. (English. Russian original) Zbl 0269.46008

Sib. Math. J. 13(1972), 910-916 (1973); translation from Sib. Mat. Zh. 13, 1304-1313 (1972).

MSC:

46A40 Ordered topological linear spaces, vector lattices
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Ya. Lozanovskii, ?On some Banach lattices,? Sibirsk. Matem. Zh.,10, No. 3, 584-599 (1969).
[2] G. Ya. Lozanovskii, ?On some Banach lattices. II,? Sibirsk. Matem. Zh.,12, No. 3, 582-587 (1971).
[3] A. P. Calderon, ?Intermediate spaces and interpolation, the complex method,? Studia Math.,24, No. 2, 113-190 (1964).
[4] G. Ya. Lozanovskii, ?On a realization of spaces of regular functionals, and some of its applications,? Dokl. Akad. Nauk SSSR.,188, No. 3, 522-524 (1969).
[5] B. Z. Vulikh and G. Ya. Lozanovskii, ?On the representation of completely linear and regular functionals in partially ordered spaces,? Matem. Sb.,84, (126), No. 3, 331-352 (1971).
[6] G. Ya. Lozanovskii, On Banach Spaces Equivalent to KB-lineals, Gertsen Study XXIV, Mathematics [in Russian], Len. Ped. Inst. im A. I. Gertsen. March?April (1971), pp. 52-54.
[7] S. G. Krein, Yu. I. Petunin, and E. M. Semenov, ?Scales of Banach lattices of measurable functions,? Trudy Moskov. Matem. Obshch.,17, 293-322 (1967).
[8] B. Z. Vulikh, Introduction to the Theory of Partially Ordered Spaces [in Russian], Fizmatgiz, Moscow (1961). · Zbl 0101.08501
[9] G. Ya. Lozanovskii, ?On completely linear functionals in partially ordered spaces,? Matem. Zametki,8, No. 2, 187-195 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.